# SDR RJEF20141031001

- Difficulty date: October 29, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N490TA
- Make and model: Airbus A320-233
- Aircraft serial: 2282
- Aircraft time: 37,065 hours, 14,891 cycles
- Engine: Iae V2527EA5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL, THE PILOT REPORTED A NR 2 ENGINE STALL.   PERFORMED ENG 2 FULL TROUBLESHOOTING PROCEDURE DESCRIBED ON TSM 71-00-00-810-809-A  WITH NO DISCREPANCIES FOUND.  THE ACFT WAS RETURNED TO SERVICE AFTER A SUCCESSFUL POWER ASSURANCE TEST.
